Metrics

From
Novel Solution of Wheeler-DeWitt Theory by Lukasz Andrzej Glinka Applied Mathematics and Physics. 2014, 2(3), 73-81 doi:10.12691/amp-2-3-3
Views
13558
Html 12797
Abstract 761
10 June 2014 (publication date) through 31 October 2020 *
20.42 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5299
PDF2768
Epub841
XML1261
PPT0
Figures232
Tables197
Export: 2363
RIS729
BibTex757
Endnote877
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com